# SDR 05FDEA02042

- Difficulty date: July 19, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310
- Aircraft serial: 339
- Aircraft time: 38,138 hours, 13,973 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

AFTER T/O AT 15000FT,  RECEIVED FIRE WARNING ON ENGINE NR 2.  DID PROCEDURES AND RETURNED TO LLBG.  TLV U-INSPECTION & T/S PERFORMED ON MTSI 26-10/9536.  FIXED DIFFERED LOOP-B, FOUND TWO PLUGS ON LOOP-A  SENSING ELEMENTS IN BAD CONDITION (ONE WITH RUBBER  ISOLATION CRACKED & ONE WITH CERAMIC INSULATION  BROKEN, SIGN OF CORROSION AND ONE PIN PUSHED IN AND  THE OTHER NOT LOCKED PROPERLY). DAMAGED PLUGS WERE  REPLACED. FOUND ALSO PLUGS ON PYLONE LOOPS CROSSED,  FOR MORE DETAILS SEE WRI:26-10/9536
